# SDR ASAA2023082644795

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 476 hours, 144 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG LATCH FAULT EEC C2 FOUND FAULT 73-43855. GROUNDED - YES. C/W FIM TASK 673-21-00-810-937 ENGINE FAN INLET T12 TEMP SENSOR AND CALCULATED ADIRU TEMP. FAULT CLEARED NO DEFECT NOTED.
